Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On recurrence and transience of self-interacting random walks

Texto completo
Autor(es):
Peres, Yuval [1] ; Popov, Serguei [2] ; Sousi, Perla [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Microsoft Res, Redmond, WA 98052 - USA
[2] Univ Estadual Campinas, Campinas, SP - Brazil
[3] Univ Cambridge, Cambridge - England
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY; v. 44, n. 4, p. 841-867, DEC 2013.
Citações Web of Science: 5
Resumo

Let A mu(1),...,A mu (k) be d-dimensional probabilitymeasures in a{''}e (d) with mean 0. At each time we choose one of the measures based on the history of the process and take a step according to that measure. We give conditions for transience of such processes and also construct examples of recurrent processes of this type. In particular, in dimension 3 we give the complete picture: every walk generated by two measures is transient and there exists a recurrent walk generated by three measures. (AU)

Processo FAPESP: 09/52379-8 - Modelagem estocástica de sistemas interagentes
Beneficiário:Fabio Prates Machado
Linha de fomento: Auxílio à Pesquisa - Temático